MathSciNet Relay Station
MathSciNet bibliographic data
MR67086 (16,668c) 09.1X
Yamamoto, Koichi Logarithmic order of free distributive lattice. J. Math. Soc. Japan 6, (1954). 343–353.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement